MAUDE Adverse Event Report: Gyrus ACMI, Inc. SINGLE USE ASPIRATION NEEDLE; Bronchoscope Accessory

Gyrus ACMI, Inc. SINGLE USE ASPIRATION NEEDLE; Bronchoscope Accessory
Model Number NA-403D-2021
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a robotic bronchoscopy procedure, the single-use aspiration needle separated from the sheath at the sheath-to-needle interface.As a result, a fragment of the needle became dislodged and remained within the patient.The needle fragment was briefly visualized via the bronchoscope; however, due to patient respiratory movement, it migrated from the visualized location and could not be identified again.The clinical team conducted a search and retrieval effort but was unable to locate or retrieve the retained needle fragment.The procedure was delayed by greater than 30 minutes, without any reports of patient harm.No additional information regarding the event has been provided at this time.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.

Brand Name
SINGLE USE ASPIRATION NEEDLE
Common Device Name
Bronchoscope Accessory
Manufacturer (Section D)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50441500
Report Number3011050570-2026-00846
Device Sequence Number18438197
Product Code KTI
UDI-Device Identifier00821925042513
UDI-Public00821925042513
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K171232
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNA-403D-2021
Device Lot NumberKR388905
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/03/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date08/25/2026
Supplement Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown